# SDR COZA20161223103

- Difficulty date: December 21, 2016
- Submitted: December 24, 2016
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 43,821 hours, 23,440 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LOOP LIGHT DID NOT TEST.  WHILE PERFORMING RESISTANCE CHECKS ON THE #2 ENGINE LOOP A DETECTORS NOTICED RESISTANCE CHANGES WHEN THE FIRE DETECTOR HARNESS WAS MOVED OR DISTURBED.  REPLACED THE FIRE LOOP HARNESS AND #2 FIRE LOOP LIGHT TESTED OK.
